# SDR SIMA200112201

- Difficulty date: May 2, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N223AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 223
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011180
- Part serial: 300
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5248 - EMERGENCY LIGHTS ON THE FORWARD EMERGENCY EXIT AND THE OUTSIDE GROUND ILLUMINATION ON THE FORWARD LEFT SIDE OF THE AIRCRAFT AND THE OVERHEAD AISLE LIGHT IN FORWARD PART OF CABIN AND TRACK LIGHTS ARE INOPERATIVE.  REPLACED THE EMERGENCY LIGHT POWER SUPPLY AT 3WL IAW AMM.  OPS CHECK GOOD.  (M)
